# SDR FDEA202212082890

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,972 hours, 29,423 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 32536001
- Part serial: 11500313
- Condition: Failed
- Location: Zone 100
- Part time: 4,193 hours, 3,031 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

FOUND APU BATTERY OVERHEATED AND FUMES ON IT  DURING APU BITE TEST ON ECU.      BATTERY INMEDIATELY DISCONNECTED AND FIRE  BRIGADE ADVISED.  INSTALLED NEW APU BATTERY IAW AMM 24-31-03-4-0,  ALL TEST PASSED PER SAME AMM , STARTED APU TWICE PER JRH ALL PARAMETERS NORMAL,  AIRCRAFT OK FOR SERVICE.  R & R APU BATTERY CHARGER.
